my younger brother had got tonic clonic seizure few months ago.......n our doctor prescribed dicorat tablet two times a day.please tell me about the side effects of medicine and plz let me know if the treatment is going in right direction.
Docorate is a medication approved for treatment of psychiatric symptoms, and not generally used to treat siezures. In many U.S. practices the drill is only to prescribe medications to control siezures after the third documented siezure. That is not to say the medication is innapropriate. There are many unanswered questions regarding the patient's symptoms and general medical status.
My son is 2 years old and has a seizure history at birth time which last for half hour and at 9 month also which last for 4.5 hour.He just came out of death.doctors gave him gardinal and levipil which they taper after 3 months and closed it completely after 3 more month.Now after closing his medicine he never face any problem till now but different doctors says different thing.I am not sure whether medication should be closed so early or it should go little more as it was a status seizure
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.